# SDR EE4Y2023031017413

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N319NV
- Make and model: Airbus A319-111
- Aircraft serial: 02503
- Aircraft time: 46,735 hours, 31,211 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE INSPECTION PER ALLEGIANT TASK IT WAS FOUND AT THE PAX CABIN, AFT PASSENGER LH SIDE AT FR68 DORR SILL BEAM WITH CORROSION. THE REPORTED DAMAGED PART WAS REPAIRED I/A/W THE A319 SRM 53-41-14-300-001, FIGURE 001, REPAIR PRINCIPLE 5. SEE COOPESA WORK ORDER A1M148, 2-24 FOR FURTHER DETAILS.
